# SDR KNNA200700021

- Difficulty date: March 9, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65554846
- Part serial: PO12534
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CRACKED AT BS 460, RBBL 14.5 FWD CARGO COMPARTMENT.  PROVIDE INSTRUCTIONS ON REPAIR OF CARGO FLOORBEAM BS 460 RBL 14.5.  REMOVED AND REPLACED CARGO DOOR FLOORBEAM SRM 53-10-5 FIGURE 11.
